Том 71
№ 8

All Issues

Iskakov R. S.

Articles: 1
Article (Russian)

Continuous approximations of discontinuous nonlinearities of semilinear elliptic-type equations

Iskakov R. S., Pavlenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 2. - pp. 224–233

We obtain new variational principles of the existence of strong and semiregular solutions of principal boundary-value problems for elliptic-type second-order equations with discontinuous nonlinearity. We study a problem of proximity between the sets of solutions of an approximating problem with nonlinearity continuous in phase variable and solutions of the initial boundary-value problem with discontinuous nonlinearity.